RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nikolaev, A N

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:105
Abstract pages:291
Full texts:140
References:36

http://www.mathnet.ru/eng/person53749
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/829552

Publications in Math-Net.Ru
2007
1. V. T. Volkov, N. E. Grachëv, N. N. Nefedov, A. N. Nikolaev, “On the formation of sharp transition layers in two-dimensional reaction-diffusion models”, Zh. Vychisl. Mat. Mat. Fiz., 47:8 (2007),  1356–1364  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 47:8 (2007), 1301–1309  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020